Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 8, NWS Wilmington, OH

March 2, 20124 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 2, 2012, 5:11 PM EST for 4 counties in Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2012, 5:11 PM EST (22:11 UTC)
Expired
Mar 2, 2012, 5:45 PM EST
In force
34 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Bracken County, KY, Mason County, KY, Pendleton County, KY, Robertson County, KY

The radar

The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 1:02 PM ESTTornado Watch PDSSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1876 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WUUS51 KILN 022211
SVRILN
KYC023-161-191-201-022245-
/O.NEW.KILN.SV.W.0008.120302T2211Z-120302T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
  MASON COUNTY IN NORTHERN KENTUCKY...
  SOUTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
  ROBERTSON COUNTY IN NORTHERN KENTUCKY...

* UNTIL 545 PM EST.

* AT 509 PM EST...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NEAVE TO 12 MILES SOUTHWEST OF   
MCKINNEYSBURG...MOVING EAST AT 55 MPH. A TORNADO WARNING ALSO 
REMAINS IN EFFECT FOR PORTIONS OF PENDLETON...BRACKEN...AND MASON 
COUNTIES.

* LOCATIONS IMPACTED INCLUDE...
  WASHINGTON...
  MAYSVILLE...
  LEWISBURG...

IN ADDITION...POWERSVILLE...PETRA...HITTVILLE...MILFORD...PARINA...
SANTA FE...STONEWALL AND ABIGAIL ARE NEAR THE PATH OF THESE SEVERE
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FRIDAY EVENING FOR
SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.

&&

LAT...LON 3848 8417 3852 8419 3855 8417 3855 8421
      3858 8421 3856 8441 3868 8422 3866 8378
      3863 8367 3863 8364 3861 8362 3852 8365
      3845 8385 3848 8394 3843 8399
TIME...MOT...LOC 2211Z 273DEG 50KT 3864 8419 3851 8442

$$

HATZOS
2 follow-up statements
644 
WWUS51 KILN 022232
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EST FRI MAR 2 2012

KYC023-191-022242-
/O.CAN.KILN.SV.W.0008.000000T0000Z-120302T2245Z/
PENDLETON KY-BRACKEN KY-
532 PM EST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BRACKEN AND
SOUTHEASTERN PENDLETON COUNTIES HAS BEEN CANCELLED...

THE STORMS HAVE MOVED SOUTHEAST OF PENDLETON AND BRACKEN COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3848 8417 3852 8419 3861 8408 3859 8406
      3860 8405 3858 8403 3858 8399 3867 8395
      3866 8378 3863 8367 3863 8364 3861 8362
      3852 8365 3845 8385 3848 8394 3843 8399
TIME...MOT...LOC 2232Z 273DEG 55KT 3861 8381 3848 8404

$$

KYC161-201-022245-
/O.CON.KILN.SV.W.0008.000000T0000Z-120302T2245Z/
MASON KY-ROBERTSON KY-
532 PM EST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR ROBERTSON AND MASON COUNTIES...

AT 528 PM EST...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LOWELL TO KENTONTOWN...MOVING 
EAST AT 65 MPH. A TORNADO WARNING ALSO REMAINS IN EFFECT FOR PARTS 
OF MASON COUNTY.

LOCATIONS IMPACTED INCLUDE...
LEWISBURG.

IN ADDITION...MURPHYSVILLE...MITCHELLS MILL...BURIKA...ALHAMBRA...
SOMO...MAYS LICK...PEED AND FLEMING-MASON COUNTY AIRPORT ARE NEAR THE
PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3848 8417 3852 8419 3861 8408 3859 8406
      3860 8405 3858 8403 3858 8399 3867 8395
      3866 8378 3863 8367 3863 8364 3861 8362
      3852 8365 3845 8385 3848 8394 3843 8399
TIME...MOT...LOC 2232Z 273DEG 55KT 3861 8381 3848 8404

$$

HATZOS
861 
WWUS51 KILN 022242
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EST FRI MAR 2 2012

KYC161-201-022253-
/O.EXP.KILN.SV.W.0008.000000T0000Z-120302T2245Z/
MASON KY-ROBERTSON KY-
542 PM EST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR ROBERTSON AND MASON COUNTIES
WILL EXPIRE AT 545 PM EST...

THIS WARNING HAS BEEN REPLACED BY A TORNADO WARNING FOR PARTS OF 
ROBERTSON AND MASON COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3848 8417 3852 8419 3861 8408 3859 8406
      3860 8405 3858 8403 3858 8399 3867 8395
      3866 8378 3863 8367 3863 8364 3861 8362
      3852 8365 3845 8385 3848 8394 3843 8399
TIME...MOT...LOC 2243Z 273DEG 55KT 3860 8359 3847 8383

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:27 PM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Mar 2, 3:27 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
327 PM EST FRI MAR 2 2012

.SYNOPSIS...
RAPIDLY DEEPENING LOW PRESSURE WILL SWING NORTHEAST ACROSS THE
GREAT LAKES TONIGHT...PUSHING A STRONG COLD FRONT EAST THROUGH THE
OHIO VALLEY REGION THIS EVENING. WEAK HIGH PRESSURE WILL BUILD IN
THE WAKE OF THE WEATHER SYSTEM ON SATURDAY. DEVELOPING UPPER LEVEL
TROUGH WILL DIG INTO THE GREAT LAKES AND OHIO VALLEY SATURDAY
NIGHT AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A PDS CAN BE EXPECTED ACRS THE REGION BETWEEN NOW AND 7/8 PM AS
PREFRONTAL TROF AHEAD OF A STRONG COLD FRONT PUSHES SHOWERS AND
THUNDERSTORMS ACRS THE AREA. SUPERCELLS WILL BE LIKELY ESPECIALLY
ALONG AND SOUTH OF THE OHIO RIVER WHERE HIGHER THETA E AREA WILL
BE REALIZED. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
WILL BE A BIG THREAT. ONCE COLD FRONT SWINGS BY AND DEEPENING SFC
LOW PUSHES INTO SRN LOWER MICHIGAN...SYNOPTIC SCALE WINDS WILL
INCREASE FROM THE SOUTHWEST/WEST. MOMENTUM TRANSFER TOOLS SUGGEST
WIND GUSTS AS HIGH AS 55 MPH ACRS OUR NORTH WITH 40 MPH TOWARD THE
OHIO RIVER. HAVE EXPANDED THE WIND ADVISORY TO INCLUDE MORE OF
EAST CENTRAL INDIANA...SOUTHWEST OHIO AND CENTRAL OHIO. FAR NORTH
WILL BE BORDERLINE HIGH WIND WARNING AND WILL MONITOR TRENDS FOR A
POSSIBLE UPGRADE IF SFC LOW DEEPENS MORE THAN EXPECTED. WARM
TEMPERATURES WILL PLUMMET OVERNIGHT IN STRONG CAA WITH OVERNIGHT
LOWS DROPPING INTO THE LOWER 30S WEST TO THE MID 30S EAST.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
REGION WILL BE A DRY SLOT AREA IN THE WAKE OF AFOREMENTIONED
STRONG WEATHER SYSTEM ON SATURDAY...WHICH RESULTS IN WEAK SFC
RIDGING. SKIES WILL BE PARTLY TO MOSTLY SUNNY EARLY ON...BUT
MOISTURE IN THE LOW LEVELS AND CAA WILL INCREASE STRATOCUMULUS/CUMULUS
CLOUDS FROM NW TO SE THROUGH THE DAY. TEMPERATURES WILL BE COLDER
ON SATURDAY WITH HIGHS RANGING FROM THE LOWER 40S NW TO THE UPPER
40S SE.

FOR SATURDAY NIGHT INTO SUNDAY NIGHT...A BROAD MID LVL TROF WILL
DIG SE INTO THE GREAT LAKES AND OHIO VALLEY REGION. EMBEDDED
PIECES OF ENERGY ROTATING THROUGH THIS TROF WILL BRING SOME SNOW
SHOWERS TO THE REGION. BEST CHANCE APPEARS ACRS NRN ZONES SUNDAY
INTO SUNDAY NIGHT AND SOUTH OF THE SRN ZONES ON SUNDAY NIGHT.
TEMPERATURES AGAIN WILL BE COLDER AND EVEN BELOW NORMAL FOR EARLY
MARCH. HIGHS ON SUNDAY WILL STRUGGLE INTO THE MID 30S NORTH TO
NEAR 40 SOUTH WITH OVERNIGHT LOWS SUNDAY NIGHT IN THE 20S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE AREA AT THE BEGINNING OF THE
PERIOD. SOUTHERLY FLOW WILL QUICKLY BECOME ESTABLISHED ON TUESDAY
WITH TEMPERATURES RISING BACK ABOVE NORMAL. ALL GUIDANCE IS SHOWING
A COLD FRONT MOVING THROUGH THE AREA LATER IN THE WEEK. BUT THERE
ARE CONSIDERABLE DISCREPANCIES ON TIMING. 12Z GFS AND ITS ENSEMBLE
MEAN ARE QUITE A BIT QUICKER AND EVEN THE 12Z ECMWF HAS SPED UP
ALTHOUGH NOT TO THE EXTENT OF THE GFS SUITE. HAVE BROUGHT CHANCE
POPS THROUGH FROM WEDNESDAY NIGHT THROUGH THURSDAY EVENING. HIGH
PRESSURE WILL BUILD IN BEHIND THE FRONT ON FRIDAY.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
CONVECTION ALONG THE WRMFNT CONTINUES TO DEVELOP. THIS CONVECTION
WILL LIFT N AS THE WRMFNT DOES. THIS CONVECTION IS EXPECTED TO BE
SUB-SEVERE.

MODELS HAVE TRENDED TOWARDS CONVECTION DEVELOPING ALONG
CDFNT...WHICH WILL MOVE THRU THE TAFS BETWEEN 21-02Z. THIS LINE
COULD BE SEVERE. CURRENTLY HAVE WINDS GUSTING TO 30KT...BUT THEY
COULD BE HIGHER IN STRONGER THUNDERSTORMS.

THE COLD FRONT WILL SWEEP ACROSS THE AREA THIS EVENING. AS THIS
OCCURS...WINDS WILL SHIFT TO THE WEST AND INCREASE TO 15 TO 20
KT...GUSTING UP TO 35 KT. A WEAKENING PRESSURE GRADIENT WILL ALLOW
FOR WINDS TO SUBSIDE SOMEWHAT AFT 06Z.

SKIES WILL CLEAR OUT BEHIND CONVECTION. CAA SC WILL BEGIN TO WORK
TOWARDS THE FA SATURDAY MORNING....BUT CIGS ARE NOT EXPECTED
UNTIL AFTER 18Z AT CVG.

OUTLOOK...MVFR CIGS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 AM EST SATURDAY FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074.
KY...NONE.
IN...WIND ADVISORY UNTIL 4 AM EST SATURDAY FOR INZ050-058-059-066.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...
AVIATION...SITES
Hazardous weather outlook, Mar 2, 2:22 PM EST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
222 PM EST FRI MAR 2 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
031930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
222 PM EST FRI MAR 2 2012

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE OUT OF THE
MISSISSIPPI VALLEY AND INTO THE GREAT LAKES REGION THROUGH TONIGHT.
AS IT DOES...A STRONG COLD FRONT WILL PUSH EAST ACROSS THE OHIO
VALLEY REGION LATE THIS AFTERNOON AND EVENING. FAVORABLE WIND
FIELDS WITHIN AN UNSTABLE AIRMASS AHEAD OF THE COLD FRONT WILL
RESULT IN ORGANIZED THUNDERSTORMS. SOME OF THE THUNDERSTORMS ARE
EXPECTED TO REACH SEVERE LIMITS WITH DAMAGING STRAIGHT LINE WINDS
BEING THE MAIN SEVERE WEATHER THREAT. HOWEVER...LARGE HAIL AND
ISOLATED TORNADOES WILL ALSO BE POSSIBLE. CONTINUE TO MONITOR
LATER FORECASTS ON THIS CHANGEABLE WEATHER SITUATION.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ073>075-080-KYZ089>100-OHZ077>082-088-031930-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
222 PM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE OUT OF THE
MISSISSIPPI VALLEY AND INTO THE GREAT LAKES REGION THROUGH TONIGHT.
AS IT DOES...A STRONG COLD FRONT WILL PUSH EAST ACROSS THE OHIO
VALLEY REGION LATE THIS AFTERNOON AND EVENING. FAVORABLE WIND
FIELDS WITHIN AN UNSTABLE AIRMASS AHEAD OF THE COLD FRONT WILL
RESULT IN ORGANIZED THUNDERSTORMS. SOME OF THE THUNDERSTORMS ARE
EXPECTED TO REACH SEVERE LIMITS WITH DAMAGING STRAIGHT LINE WINDS
BEING THE MAIN SEVERE WEATHER THREAT. HOWEVER...LARGE HAIL AND
ISOLATED TORNADOES WILL ALSO BE POSSIBLE. CONTINUE TO MONITOR
LATER FORECASTS ON THIS CHANGEABLE WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Mar 2, 5:01 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             BETHEL                  38.96N 84.08W
03/02/2012  E1.00 INCH       CLERMONT           OH   TRAINED SPOTTER

&&

JDR
Local storm report, Mar 2, 5:04 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
504 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             MOUNT ORAB              39.03N 83.92W
03/02/2012  M0.75 INCH       BROWN              OH   TRAINED SPOTTER

&&

AN
Local storm report, Mar 2, 5:05 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TORNADO          HOLTON                  39.08N 85.38W
03/02/2012                   RIPLEY             IN   BROADCAST MEDIA

            MEDIA SOURCING THE COUNTY SHERIFF REPORTING 4 KILLED IN
            HOLTON.

&&

JOHNF
Local storm report, Mar 2, 5:09 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     NON-TSTM WND DMG CINCINNATI              39.14N 84.51W
03/02/2012                   HAMILTON           OH   AMATEUR RADIO

            DEBRIS FALLING - MOSTLY STYROFOAM

&&

MJP
Local storm report, Mar 2, 5:10 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             LOCUST RIDGE            38.99N 84.01W
03/02/2012  E1.00 INCH       BROWN              OH   AMATEUR RADIO

            NEAR BROWN COUNTY LINE

&&

MJP
Local storm report, Mar 2, 5:11 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HEAVY RAIN       GREENVILLE              40.10N 84.62W
03/02/2012  E0.00 INCH       DARKE              OH   TRAINED SPOTTER

            ESTIMATED 1 INCH OF WATER ON SEVERAL ROADS.

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 9:11 AM ESTSpecial Weather StatementILNBoone, Carroll, Gallatin, Grant, Owen, Pendleton64 min
Mar 2, 10:11 AM ESTSpecial Weather StatementILNBoone, Carroll, Gallatin, Grant34 min
Mar 2, 3:22 PM ESTTornado Warning EmergencyILNCarroll, Gallatin38 min
Mar 2, 3:50 PM ESTTornado Warning EmergencyILNBoone, Carroll, Gallatin, Grant, Owen40 min
Mar 2, 4:03 PM ESTTornado Warning EmergencyILNBoone, Gallatin, Kenton27 min
Mar 2, 4:18 PM ESTTornado WarningILNBoone, Bracken, Campbell, Grant, Kenton, Pendleton27 min
Mar 2, 4:30 PM ESTTornado WarningILNBracken, Grant, Owen, Pendleton45 min
Mar 2, 4:40 PM ESTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen, Pendleton40 min
Mar 2, 4:44 PM ESTTornado WarningILNBracken, Campbell, Pendleton46 min
Mar 2, 5:08 PM ESTTornado WarningILNBracken, Mason37 min
Mar 2, 5:23 PM ESTSevere Thunderstorm WarningILNLewis, Mason37 min
Mar 2, 5:40 PM ESTTornado WarningILNLewis, Mason, Robertson35 min
Mar 2, 5:45 PM ESTTornado WarningILNLewis, Mason45 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.